Skip to learning content
CLINORA
More
MRCP Part 1

Drug Decisions Lab

12 difficult cases · invalid levels · renal dosing · interactions · stop, withhold and restart decisions.

Content check & educational use

Content check recorded. Fictional cases for professional education, not patient-specific advice. Current product information and local toxicology, antimicrobial and specialist pathways remain authoritative. Independent Clinora teaching, not an official MRCP examination.

0/1 attempted · 0 correct
This visit only · not a pass prediction

Case 1 · Cardiology · digoxin

DD-01

An 82-year-old woman taking digoxin 125 micrograms daily for atrial fibrillation develops vomiting, yellow-green visual disturbance and increasing confusion after three days of diarrhoea. She is bradycardic at 38/min. Creatinine has risen from 78 to 186 micromol/L. A digoxin concentration drawn two hours after her morning dose is reported as 1.7 micrograms/L (laboratory therapeutic interval 0.7–2.0). ECG shows atrial fibrillation with a slow ventricular response and frequent ventricular ectopics.

Fictional results · reference intervals are supplied for this case
InvestigationResultReference / context
Digoxin sample1.7 micrograms/LDrawn 2 hours post-dose
Potassium5.8 mmol/L3.5–5.0
Magnesium0.61 mmol/L0.7–1.0
Creatinine186 micromol/LBaseline 78
ECGAF 38/min + ventricular ectopyNew
What is the best immediate prescribing decision?